# SDR SWAA2018051721999

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 47,437 hours, 27,129 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50204
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT SKIN LOWER SURFACE CRACKED AT 5 ACTUATOR ATTACH POINTS.  REPAIRED DOUBLER PER ER.
